Alert archive / Alabama / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 173, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 31, 2005, 6:00 AM CST for Autauga County, Chilton County, Alabama. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2005, 6:00 AM CST (12:00 UTC)
- Expired
- Mar 31, 2005, 6:45 AM CST
- In force
- 45 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
Counties Autauga County, AL, Chilton County, AL
The radar
The Birmingham radar (KBMX), 56 km from the middle of the area, began a volume at 12:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 1:15 AM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 0.0 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 635 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KBMX 311201 SVRBMX ALC001-021-311245- /O.NEW.KBMX.SV.W.0173.050331T1200Z-050331T1245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 601 AM CST THU MAR 31 2005 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... AUTAUGA COUNTY IN CENTRAL ALABAMA THIS INCLUDES THE CITY OF PRATTVILLE SOUTHERN CHILTON COUNTY IN CENTRAL ALABAMA THIS INCLUDES THE CITY OF CLANTON * UNTIL 645 AM CST * AT 601 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MAPLESVILLE TO 14 MILES WEST OF AUTAUGAVILLE...OR ALONG A LINE EXTENDING FROM 14 MILES SOUTHWEST OF CLANTON TO 9 MILES EAST OF SELMA...AND MOVING EAST AT 40 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VERBENA. THIS IS A DANGEROUS LINE OF STORMS. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3280 8691 3237 8681 3243 8644 3294 8653 $$ 91
1 follow-up statement
000 WWUS54 KBMX 311223 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 623 AM CST THU MAR 31 2005 ALC001-021-311245- /O.CON.KBMX.SV.W.0173.000000T0000Z-050331T1245Z/ AUTAUGA AL-CHILTON AL- 623 AM CST THU MAR 31 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 645 AM CST FOR SOUTHERN CHILTON AND AUTAUGA COUNTIES... AT 623 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CLANTON TO AUTAUGAVILLE...OR ALONG A LINE EXTENDING FROM CLANTON TO 13 MILES WEST OF PRATTVILLE... MOVING EAST AT 40 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MAPLESVILLE...BILLINGSLEY...INDEPENDENCE...INGRAM...POSEYS CROSSROADS...VERBENA AND PRATTVILLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CST THURSDAY MORNING FOR CENTRAL ALABAMA. LAT...LON 3280 8691 3237 8681 3243 8644 3294 8653 $$ MBS/91
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 5:17 AM CST, 43 minutes earlier.
Area forecast discussion, Mar 31, 5:17 AM CST, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 517 AM CST THU MAR 31 2005 .SHORT TERM...(TODAY THROUGH SUNDAY) TOO MUCH TO TALK ABOUT AND NOT ENOUGH TIME. SO I WILL BE SHORT AND TO THE POINT. FIRST THING I WANT TO FOCUS ON IS ON SEVERE WEATHER. THE MAIN THREAT DURING THE DAY TODAY WILL BE FLOODING. MY MAIN AREA OF CONCERN WILL BE OVER OUR SOUTHERN ZONES WERE VERY HEAVY RAIN HAS ALREADY FALLEN OVER THE AREA OVER THE LAST FEW DAYS. CURRENTLY...THE COLD FRONT IS MOVING SOUTHEAST AND IS LOCATED OVER OUR NORTHWESTERN ZONES. I THINK THE FRONT WILL CONTINUE TO MOVE SOUTHEAST ACROSS THE AREA AND STALL SOMEWHERE SOUTH OF INTERSTATE 85 AND EAST OF INTERSTATE 65. ALTHOUGH CURRENTLY SOME OF THESE STORMS AHEAD OF THE FRONT ARE STRONG TO SEVERE (MAINLY PRODUCING HAIL)...THEY SHOULD DECREASE IN INTENSITY DURING THE AFTERNOON PER GFS AND ETA. ONE THING TO NOTE THOUGH IS THE MODELS DID NOT HANDLE THIS EVENT QUITE WELL SO THE DAYSHIFT WILL PROBABLY KEEP AN EYE ON THINGS IN CASE THESE STORMS KEEP THEIR INTENSITY. NOW SHIFTING TO TONIGHT. AN AREA OF LOW PRESSURE WILL DEVELOP ON THE TAIL END OF THE COLD FRONT. THIS AREA OF LOW PRESSURE WILL MOVE ACROSS CENTRAL ALABAMA THIS EVENING AND WILL BRING ADDITIONAL SHOWERS AND THUNDERSTORMS TO THE AREA. SOME OF THESE STORMS COULD BE SEVERE. SPC HAS MOST OF OUR FORECAST AREA UNDER A MODERATE RISK. A FLOOD WATCH MAY BE CONSIDERED FOR THE ENTIRE CWA THIS EVENING...BUT AGAIN THE DAYSHIFT WILL HAVE A BETTER HANDLE ON THAT. I AM WORRIED ABOUT HOW MUCH RAIN THIS SYSTEM WILL PRODUCE. GFS SHOWS A HEALTHY AMOUNT OF RAIN (QPF AROUND 3 INCHES) WHEREAS THE ETA ONLY SHOWS ABOUT AN INCH. A LOT OF AREAS IN OUR CWA HAVE ALREADY RECEIVED PLENTY OF RAIN WHICH PRODUCED SOME FLOODING. IF ADDITIONAL HEAVY RAIN FALLS OVER THE SAME AREA...THIS WILL CAUSE SOME SIGNIFICANT PROBLEMS FLOODING WISE...ESPECIALLY AROUND AREA RIVERS. AGAIN...THE DAY CREW WILL HAVE A MUCH BETTER HANDLE ON THE SITUATION AND WILL PROBABLY HAVE A BETTER IDEA ON HOW THINGS WILL PLAY OUT. LOOKING AT FRIDAY...SHOWERS AND THUNDERSTORMS WILL CONTINUE AS THIS SYSTEM WILL TAKE ITS TIME TO MOVE OUT OF THE AREA. THINGS SHOULD BEGIN TO IMPROVE LATE FRIDAY AND BY EARLY SATURDAY MOST OF THE RAIN WILL BE OUT OF THE AREA. COOLER TEMPERATURES WILL BE HERE FOR THE WEEKEND. COOLEST TEMPS WILL OCCUR ON SUNDAY MORNING...WHERE THEY WILL DROP INTO THE UPPER 30S TO LOWER 40S OVER MUCH OF THE AREA. AFTER THIS MESSY WEATHER THAT WE ARE HAVING...THE WEEKEND IS LOOKING REALLY NICE AND PRETTY. .LONG TERM...(MONDAY THROUGH WEDNESDAY) CONDITIONS WILL REMAIN DRY THROUGH AT LEAST MID WEEK WHEN THE NEXT SYSTEM IS SCHEDULE TO MOVE ACROSS THE AREA. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 73 58 67 45 / 60 90 90 20 ANNISTON 73 59 67 45 / 60 90 100 20 BIRMINGHAM 74 59 67 44 / 50 90 90 20 TUSCALOOSA 75 61 68 43 / 50 90 80 10 CALERA 75 60 69 44 / 60 90 90 20 AUBURN 75 63 73 46 / 80 90 100 20 MONTGOMERY 76 64 74 47 / 80 90 100 10 TROY 76 65 74 47 / 80 90 100 10 && .BMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH UNTIL 4 PM TODAY FOR AREAS SOUTH OF INTERSTATE 20. && 10/ARM
In the hours before
Special weather statement, Mar 31, 5:05 AM CST, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 505 AM CST THU MAR 31 2005 ALZ028-036-311145- CLAY-COOSA- 505 AM CST THU MAR 31 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR COOSA AND CLAY COUNTIES UNTIL 545 AM CST... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM APPROACHING THUNDERSTORMS... ...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 505 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 7 MILES NORTHWEST OF PYRITON TO 12 MILES WEST OF ROCKFORD...MOVING EAST AT 45 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR WEOGUFKA...STEWARTVILLE...MARBLE VALLEY...HOLLINS...GOODWATER... ROCKFORD...PYRITON AND MILLERVILLE THROUGH 545 AM CST.
Special weather statement, Mar 31, 5:17 AM CST, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 517 AM CST THU MAR 31 2005 ALZ039-311215- MARENGO- 517 AM CST THU MAR 31 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR MARENGO COUNTY UNTIL 615 AM CST... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... ...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 517 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER MYRTLEWOOD...MOVING EAST AT 60 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR MYRTLEWOOD... JEFFERSON...PROVIDENCE...LINDEN...DEMOPOLIS...THOMASTON...DAYTON AND FAUNSDALE THROUGH 615 AM CST. THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Special weather statement, Mar 31, 5:23 AM CST, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 523 AM CST THU MAR 31 2005 ALZ037-311200- TALLAPOOSA- 523 AM CST THU MAR 31 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR TALLAPOOSA COUNTY UNTIL 600 AM CST... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM APPROACHING THUNDERSTORMS... ...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 523 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 11 MILES NORTHWEST OF GOLDVILLE TO 14 MILES SOUTHWEST OF ALEXANDER CITY...MOVING EAST AT 25 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR ALEXANDER CITY...GOLDVILLE...NEW SITE...JACKSONS GAP... BARNESVILLE...DAVISTON AND DADEVILLE THROUGH 600 AM CST. THE PRIMARY THREAT FROM THESE STORMS IS STRONG GUSTY WINDS. THESE WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS.
Special weather statement, Mar 31, 5:26 AM CST, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 526 AM CST THU MAR 31 2005 ALZ033-311230- PERRY- 526 AM CST THU MAR 31 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR PERRY COUNTY UNTIL 630 AM CST... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... ...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 525 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 8 MILES EAST OF MARION...MOVING NORTHEAST AT 30 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR MARION AND OAKMULGEE THROUGH 630 AM CST. THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Special weather statement, Mar 31, 5:53 AM CST, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 553 AM CST THU MAR 31 2005 ALZ029-311230- RANDOLPH- 553 AM CST THU MAR 31 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR RANDOLPH COUNTY UNTIL 630 AM CST... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM APPROACHING THUNDERSTORMS... ...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 553 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM NEWELL TO 19 MILES SOUTHWEST OF ROANOKE... MOVING EAST AT 40 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR CORINTH...WEDOWEE...NEWELL...WOODLAND AND ROANOKE THROUGH 630 AM CST. THE PRIMARY THREAT FROM THESE STORMS IS STRONG GUSTY WINDS. THESE WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS.
Special weather statement, Mar 31, 5:56 AM CST, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 556 AM CST THU MAR 31 2005 ALZ035-311300- CHILTON- 556 AM CST THU MAR 31 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CHILTON COUNTY UNTIL 700 AM CST... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... ...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 551 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 8 MILES SOUTHWEST OF MAPLESVILLE...MOVING NORTHEAST AT 35 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR MAPLESVILLE... THORSBY...JEMISON...CLANTON AND INGRAM THROUGH 700 AM CST. THE PRIMARY THREAT FROM THESE STORMS IS STRONG GUSTY WINDS. THESE WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 9:01 PM CST | Severe Thunderstorm Warning | BMX | Hale | 44 min |
| Mar 30, 9:07 PM CST | Severe Thunderstorm Warning | BMX | Pickens | 23 min |
| Mar 30, 9:09 PM CST | Severe Thunderstorm Warning | BMX | Tuscaloosa | 36 min |
| Mar 30, 9:16 PM CST | Severe Thunderstorm Warning | BMX | Bibb | 44 min |
| Mar 30, 9:25 PM CST | Severe Thunderstorm Warning | BMX | Marion | 35 min |
| Mar 30, 9:31 PM CST | Severe Thunderstorm Warning | BMX | Marengo | 29 min |
| Mar 30, 9:35 PM CST | Severe Thunderstorm Warning | BMX | Jefferson, Walker | 40 min |
| Mar 30, 9:43 PM CST | Severe Thunderstorm Warning | BMX | Tuscaloosa | 47 min |
| Mar 30, 9:53 PM CST | Severe Thunderstorm Warning | BMX | Lowndes | 52 min |
| Mar 30, 9:58 PM CST | Severe Thunderstorm Warning | BMX | Marion | 47 min |
| Mar 30, 10:06 PM CST | Severe Thunderstorm Warning | BMX | Dallas | 39 min |
| Mar 30, 10:09 PM CST | Severe Thunderstorm Warning | BMX | Blount | 54 min |
| Mar 30, 10:13 PM CST | Severe Thunderstorm Warning | BMX | Jefferson | 47 min |
| Mar 30, 10:26 PM CST | Severe Thunderstorm Warning | BMX | Montgomery | 64 min |
| Mar 30, 10:27 PM CST | Severe Thunderstorm Warning | BMX | St. Clair | 48 min |
| Mar 30, 10:27 PM CST | Severe Thunderstorm Warning | BMX | Pickens | 48 min |
| Mar 30, 10:45 PM CST | Severe Thunderstorm Warning | BMX | Lowndes | 15 min |
| Mar 30, 10:46 PM CST | Severe Thunderstorm Warning | BMX | Etowah | 44 min |
| Mar 30, 10:53 PM CST | Flash Flood Warning | BMX | Montgomery | 2 hr |
| Mar 30, 11:05 PM CST | Severe Thunderstorm Warning | BMX | Macon | 40 min |
| Mar 30, 11:09 PM CST | Severe Thunderstorm Warning | BMX | Perry | 36 min |
| Mar 30, 11:15 PM CST | Severe Thunderstorm Warning | BMX | Elmore, Tallapoosa | 30 min |
| Mar 30, 11:23 PM CST | Flash Flood Warning | BMX | Elmore | 97 min |
| Mar 30, 11:38 PM CST | Severe Thunderstorm Warning | BMX | Lee | 52 min |
| Mar 30, 11:41 PM CST | Severe Thunderstorm Warning | BMX | Macon | 34 min |
| Mar 30, 11:45 PM CST | Severe Thunderstorm Warning | BMX | Jefferson, Walker | 48 min |
| Mar 30, 11:50 PM CST | Severe Thunderstorm Warning | BMX | Elmore, Tallapoosa | 25 min |
| Mar 31, 12:12 AM CST | Severe Thunderstorm Warning | BMX | Montgomery | 21 min |
| Mar 31, 12:20 AM CST | Severe Thunderstorm Warning | BMX | Macon | 10 min |
| Mar 31, 12:26 AM CST | Severe Thunderstorm Warning | BMX | Elmore | 34 min |
| Mar 31, 12:28 AM CST | Flash Flood Warning | BMX | Lee | 2 hr |
| Mar 31, 12:28 AM CST | Severe Thunderstorm Warning | BMX | Lee | 47 min |
| Mar 31, 12:55 AM CST | Flash Flood Warning | BMX | Elmore, Montgomery | 2 hr |
| Mar 31, 1:21 AM CST | Severe Thunderstorm Warning | BMX | Macon | 24 min |
| Mar 31, 1:35 AM CST | Severe Thunderstorm Warning | BMX | Sumter | 41 min |
| Mar 31, 2:11 AM CST | Flash Flood Warning | BMX | Lee | 2 hr |
| Mar 31, 2:29 AM CST | Severe Thunderstorm Warning | BMX | Greene, Sumter | 46 min |
| Mar 31, 3:01 AM CST | Flash Flood Warning | BMX | Elmore | 119 min |
| Mar 31, 3:08 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Tuscaloosa | 52 min |
| Mar 31, 3:11 AM CST | Severe Thunderstorm Warning | BMX | Marengo | 64 min |
| Mar 31, 4:45 AM CST | Severe Thunderstorm Warning | BMX | Dallas, Perry | 45 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.